# SDR 08FDEA00037

- Difficulty date: January 5, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 47,097 hours, 19,245 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 680-740
- Component: Fuselage, Boeing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR, CREASE BEAM BETWEEN STA 680 TO 740, RBL 60, S17, HAS SEVERAL AREAS OF CORROSION.  REMOVED CORROSION IAW SRM 51-10-02.  ORIGINAL MATERIAL .100", AFTER REWORK BLENDED AREA IS L= 48", W= 1.5", D= .085", OUT OF LIMITS IAW SRM 53-30-13, FIG 101.  REMOVED AND REPLACED CREASE BEAM IAW SRM 51-10-02 AND 51-40-02.
